Some remarks concerning the consistency of LS and LAD estimate of multiple regression

Chen, Xiru, Jin, Mingzhong . Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series) 1998. 14 :121-128

Locate this article in:

Bibtex

@article{CIS-145343,
  Author = {Chen, Xiru and Jin, Mingzhong},
  Title = {Some remarks concerning the consistency of LS and LAD estimate of multiple regression},
  Journal = {Acta Mathematicae Applicatae Sinica / Yingyong Shuxue Xuebao (English Series)},
  Volume = {14},
  Year = {1998},
  Pages = {121--128},
  Keywords = {Least squares, Least absolute deviation}
}

Similar articles